# SDR ASAA2018060634925

- Difficulty date: May 30, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,273 hours, 8,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 141A52202
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BS 312, L1 DOOR FWD GIRT BAR FITTING WAS CORRODED.  ACFT GROUNDED.  REMOVED AND REPLACED THE GIRT BAR FITTING IAW SRM 51-40-02,  AND AMM 20-50-11-910-801.
